MathSciNet Relay Station
MathSciNet bibliographic data
MR2333468 35Q30 (35B41 35B65 76D03 76D05)
Iftimie, Dragoş; Raugel, Geneviève; Sell, George R. Navier-Stokes equations in thin 3D domains with Navier boundary conditions. Indiana Univ. Math. J. 56 (2007), no. 3, 1083–1156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement